MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 5-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 5-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J303H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was being done when the needle came off of the suture (e.G.Removal from package, during passage through tissue, during tying, etc.)? event date? a manufacturing record evaluation was performed for the finished device lot, and no non-conformance were identified.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure in 2021 and suture was used.During the procedure, the needle came off from the suture.No adverse patient consequences were reported.Additional information was requested.

Brand Name
VCL CT BRD VIO 27IN 5-0 S/A RB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key11698166
Report Number2210968-2021-03553
Device Sequence Number19744307
Product Code GAM
UDI-Device Identifier10705031038592
UDI-Public10705031038592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberJ303H
Device Catalogue NumberJ303H
Device Lot NumberQGMKQZ
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2021
Initial Report FDA Received Date04/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1